# SDR USAA020307

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1713200
- Condition: Corroded
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 2 INCH AREA, FLOORBEAM LBBI 3.00 AFT OF STATION 767.  CORROSION LEVEL 1, TASK NR C53-202-01.  SPLICE REPAIR, JOGGLE KIT, PER SRM 53-00-53 FIG 202 AND TYPICAL REPAIR 53-10-06B.  (M)
